Alert archive / Texas / Wind Advisories in 2011
Wind Advisory 20, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Nov 1, 2011, 8:42 PM CDT for 41 counties in Texas. It took effect at Nov 2, 2011, 3:00 PM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Nov 1, 2011, 8:42 PM CDT (01:42 UTC)
- In effect from
- Nov 2, 2011, 3:00 PM CDT
- Expired
- Nov 3, 2011, 3:00 AM CDT
- In force
- 12 hr
- Issued by
- NWS Fort Worth, TX
All 41 counties
Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Limestone County, TX, McLennan County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 10 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.7 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2021 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
953 WWUS74 KFWD 020142 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 842 PM CDT TUE NOV 1 2011 TXZ091>093-100>104-115>119-129>133-021100- /O.NEW.KFWD.WI.Y.0020.111102T2000Z-111103T0300Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...CISCO...EASTLAND...RANGER... GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES... GLEN ROSE...CLEBURNE...BURLESON 842 PM CDT TUE NOV 1 2011 ...WIND ADVISORY IN EFFECT FROM 3 PM TO 10 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM TO 10 PM CDT WEDNESDAY. * EVENT...SUSTAINED NORTHWEST WINDS OF 25 TO 30 MPH AND WIND GUSTS UP TO 40 MPH WILL ACCOMPANY A STRONG COLD FRONT LATE WEDNESDAY AFTERNOON. * TIMING...THE FRONT IS EXPECTED TO PUSH THROUGH GRAHAM AND BOWIE AROUND 3 PM...AND THEN CONTINUE SOUTHEAST THROUGH THE NORTHWESTERN HALF OF NORTH TEXAS THROUGH WEDNESDAY EVENING. * IMPACT...STRONG WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. IN ADDITION LIGHTWEIGHT OBJECTS MAY BE BLOWN DOWN AND BOATING ON AREA LAKES AND RESERVOIRS WILL BE EXTREMELY HAZARDOUS BEHIND THE FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...TENTS AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ CAVANAUGH
5 follow-up statements
606 WWUS74 KFWD 020948 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 448 AM CDT WED NOV 2 2011 TXZ141-021800- /O.EXA.KFWD.WI.Y.0020.111102T2000Z-111103T0300Z/ COMANCHE- INCLUDING THE CITIES OF...COMANCHE...DE LEON 448 AM CDT WED NOV 2 2011 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING. * EVENT...SUSTAINED NORTHWEST WINDS OF 25 TO 30 MPH AND WIND GUSTS UP TO 40 MPH WILL ACCOMPANY A STRONG COLD FRONT LATE WEDNESDAY AFTERNOON THROUGH MID EVENING. * TIMING...THE FRONT IS EXPECTED TO PUSH THROUGH GRAHAM AND BOWIE AROUND 3 PM...AND THEN CONTINUE SOUTHEAST THROUGH THE NORTHWESTERN HALF OF NORTH TEXAS THROUGH WEDNESDAY EVENING. * IMPACT...STRONG WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. IN ADDITION LIGHTWEIGHT OBJECTS MAY BE BLOWN DOWN AND BOATING ON AREA LAKES AND RESERVOIRS WILL BE EXTREMELY HAZARDOUS BEHIND THE FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...TENTS AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ TXZ091>093-100>104-115>119-129>133-021800- /O.CON.KFWD.WI.Y.0020.111102T2000Z-111103T0300Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...CISCO...EASTLAND...RANGER... GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES... GLEN ROSE...CLEBURNE...BURLESON 448 AM CDT WED NOV 2 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING... * EVENT...SUSTAINED NORTHWEST WINDS OF 25 TO 30 MPH AND WIND GUSTS UP TO 40 MPH WILL ACCOMPANY A STRONG COLD FRONT LATE WEDNESDAY AFTERNOON THROUGH MID EVENING. * TIMING...THE FRONT IS EXPECTED TO PUSH THROUGH GRAHAM AND BOWIE AROUND 3 PM...AND THEN CONTINUE SOUTHEAST THROUGH THE NORTHWESTERN HALF OF NORTH TEXAS THROUGH WEDNESDAY EVENING. * IMPACT...STRONG WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. IN ADDITION LIGHTWEIGHT OBJECTS MAY BE BLOWN DOWN AND BOATING ON AREA LAKES AND RESERVOIRS WILL BE EXTREMELY HAZARDOUS BEHIND THE FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...TENTS AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
092 WWUS74 KFWD 021755 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1255 PM CDT WED NOV 2 2011 TXZ091>093-100>104-115>119-129>133-141-030300- /O.CON.KFWD.WI.Y.0020.111102T2000Z-111103T0300Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-COMANCHE- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...CISCO...EASTLAND...RANGER... GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES... GLEN ROSE...CLEBURNE...BURLESON...COMANCHE...DE LEON 1255 PM CDT WED NOV 2 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * EVENT...SUSTAINED NORTHWEST WINDS OF 25 TO 30 MPH AND WIND GUSTS UP TO 40 MPH WILL ACCOMPANY A STRONG COLD FRONT LATE THIS AFTERNOON THROUGH MID EVENING. * TIMING...THE FRONT IS EXPECTED TO PUSH THROUGH GRAHAM AND BOWIE AROUND 2 PM...AND THEN CONTINUE SOUTHEAST THROUGH THE NORTHWESTERN HALF OF NORTH TEXAS THROUGH THIS EVENING. THE STRONGEST WINDS WILL LAG BEHIND THE FRONT BY AN HOUR OR SO. * IMPACT...STRONG WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. IN ADDITION LIGHTWEIGHT OBJECTS MAY BE BLOWN DOWN AND BOATING ON AREA LAKES AND RESERVOIRS WILL BE EXTREMELY HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...TENTS AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ CAVANAUGH
141 WWUS74 KFWD 022353 AAA NPWFWD URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 653 PM CDT WED NOV 2 2011 TXZ094-095-105>107-120>123-134-135-142>146-156>161-030500- /O.EXB.KFWD.WI.Y.0020.000000T0000Z-111103T0500Z/ FANNIN-LAMAR-HUNT-DELTA-HOPKINS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS- ELLIS-HENDERSON-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-LAMPASAS- CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- INCLUDING THE CITIES OF...BONHAM...PARIS...GREENVILLE... COMMERCE...COOPER...SULPHUR SPRINGS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...WAXAHACHIE...ENNIS... MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... MEXIA...GROESBECK 653 PM CDT WED NOV 2 2011 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. * EVENT...SUSTAINED NORTHWEST WINDS OF 25 TO 30 MPH AND WIND GUSTS UP TO 40 MPH WILL ACCOMPANY A STRONG COLD FRONT THROUGH MIDNIGHT. * TIMING...THE FRONT THAT EXTENDED EAST OF A SHERMAN TO HILLSBORO TO LAMPASAS LINE AT 645 PM...WILL MOVE THROUGH THE REST OF NORTH TEXAS LATE THIS EVENING. * IMPACT...STRONG WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. IN ADDITION LIGHTWEIGHT OBJECTS MAY BE BLOWN DOWN AND BOATING ON AREA LAKES AND RESERVOIRS WILL BE EXTREMELY HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...TENTS AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ TXZ091>093-100>104-115>119-129>133-141-030500- /O.EXT.KFWD.WI.Y.0020.000000T0000Z-111103T0500Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-COMANCHE- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...CISCO...EASTLAND...RANGER... GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES... GLEN ROSE...CLEBURNE...BURLESON...COMANCHE...DE LEON 653 PM CDT WED NOV 2 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * EVENT...SUSTAINED NORTHWEST WINDS OF 25 TO 30 MPH AND WIND GUSTS UP TO 40 MPH WILL ACCOMPANY A STRONG COLD FRONT THROUGH MIDNIGHT. * TIMING...THE FRONT THAT EXTENDED EAST OF A SHERMAN TO HILLSBORO TO LAMPASAS LINE AT 645 PM...WILL MOVE THROUGH THE REST OF NORTH TEXAS LATE THIS EVENING. * IMPACT...STRONG WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. IN ADDITION LIGHTWEIGHT OBJECTS MAY BE BLOWN DOWN AND BOATING ON AREA LAKES AND RESERVOIRS WILL BE EXTREMELY HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...TENTS AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
526 WWUS74 KFWD 030450 AAB NPWFWD URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1150 PM CDT WED NOV 2 2011 TXZ100-115-116-129-130-141>143-156-157-030600- /O.CAN.KFWD.WI.Y.0020.000000T0000Z-111103T0500Z/ YOUNG-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE-MILLS-HAMILTON- LAMPASAS-CORYELL- INCLUDING THE CITIES OF...GRAHAM...OLNEY...BRECKENRIDGE... MINERAL WELLS...CISCO...EASTLAND...RANGER...GORMAN... STEPHENVILLE...DUBLIN...COMANCHE...DE LEON...GOLDTHWAITE... HAMILTON...HICO...LAMPASAS...COPPERAS COVE...GATESVILLE 1150 PM CDT WED NOV 2 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE WIND ADVISORY. THE STRONG GUSTY WINDS BEHIND THE COLD FRONT THAT MOVED THROUGH THE REGION ARE SLOWLY DECREASING INTO THE 15 TO 25 MPH RANGE. $$ TXZ091>095-101>107-117>123-131>135-144>146-158>161-030800- /O.EXT.KFWD.WI.Y.0020.000000T0000Z-111103T0800Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-JACK-WISE-DENTON-COLLIN-HUNT- DELTA-HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT- RAINS-HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-BOSQUE-HILL-NAVARRO- BELL-MCLENNAN-FALLS-LIMESTONE- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS... WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON...DALLAS... ROCKWALL...TERRELL...KAUFMAN...FORNEY...WILLS POINT...CANTON... GRAND SALINE...VAN...EDGEWOOD...EMORY...POINT...EAST TAWAKONI... GRANBURY...OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON... WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS... GUN BARREL CITY...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO... CORSICANA...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... MEXIA...GROESBECK 1150 PM CDT WED NOV 2 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM CDT THURSDAY... * EVENT...SUSTAINED NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OVER 35 MPH ARE OCCURRING BEHIND A STRONG COLD FRONT. * TIMING...THE COLD FRONT HAS MOVED THROUGH NORTH TEXAS THIS EVENING. THE GUSTY NORTHWESTERLY WINDS WILL SLOWLY DECREASE TO 15 TO 25 MPH AFTER 3 AM. * IMPACT...STRONG WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. IN ADDITION LIGHTWEIGHT OBJECTS MAY BE BLOWN DOWN AND BOATING ON AREA LAKES AND RESERVOIRS WILL BE EXTREMELY HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...TENTS AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
677 WWUS74 KFWD 030749 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 249 AM CDT THU NOV 3 2011 ...WIND ADVISORY WILL BE ALLOWED TO EXPIRE... .THE SURFACE PRESSURE GRADIENT WILL CONTINUE TO WEAKEN ACROSS NORTH TEXAS OVERNIGHT AND WIND SPEEDS WILL SLOWLY DECREASE. TXZ091>095-101>107-117>123-131>135-144>146-158>161-030900- /O.EXP.KFWD.WI.Y.0020.000000T0000Z-111103T0800Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-JACK-WISE-DENTON-COLLIN-HUNT- DELTA-HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT- RAINS-HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-BOSQUE-HILL-NAVARRO- BELL-MCLENNAN-FALLS-LIMESTONE- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS... WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON...DALLAS... ROCKWALL...TERRELL...KAUFMAN...FORNEY...WILLS POINT...CANTON... GRAND SALINE...VAN...EDGEWOOD...EMORY...POINT...EAST TAWAKONI... GRANBURY...OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON... WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS... GUN BARREL CITY...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO... CORSICANA...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... MEXIA...GROESBECK 249 AM CDT THU NOV 3 2011 ...WIND ADVISORY WILL EXPIRE AT 3 AM CDT EARLY THIS MORNING... THE SURFACE PRESSURE GRADIENT WILL CONTINUE TO WEAKEN ACROSS NORTH TEXAS OVERNIGHT AND WIND SPEEDS WILL GRADUALLY DECREASE. WIND SPEEDS THE REST OF THE NIGHT WILL STILL REMAIN IN THE 15 TO 25 MPH RANGE ALONG WITH SOME HIGHER GUSTS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Nov 1, 8:07 PM CDT, 35 minutes earlier.
Area forecast discussion, Nov 1, 8:07 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 807 PM CDT TUE NOV 1 2011 .AVIATION... CONTINUED TREND OF PREVIOUS TAFS...WITH MVFR CIGS BEFORE SUNRISE LIFTING SLOWLY DURING THE DAY. FROPA IN METROPLEX EXPECTED NEAR 23Z...WITH NORTHWEST WINDS BEHIND THE FRONT GUSTING NEAR 30 KT UNTIL LATE EVENING. WITH DRY RUNWAYS THESE WINDS SHOULD NOT POSE TOO MUCH OF A PROBLEM. SHOWERS WITH ISOLD TSRA ARE EXPECTED TO FORM ACROSS EASTERN NORTH TEXAS DURING THE EVENING ALONG THE FRONT...BUT THERE SHOULD BE PLENTY OF BREAKS BETWEEN THE ISOLD CELLS FOR TRAFFIC TO PASS. 84 && .PREV DISCUSSION... /ISSUED 341 PM CDT TUE NOV 1 2011/ ANOTHER CLEAR AND PLEASANT DAY IS OCCURRING ACROSS NORTH TEXAS THIS AFTERNOON. SOUTH WINDS ARE BETWEEN 15 AND 20 MPH IN RESPONSE TO A DEVELOPING SURFACE LOW AHEAD OF OUR NEXT DISTURBANCE. THE GUSTY WINDS WILL CONTINUE TOMORROW AHEAD OF THE COLD FRONT WHICH IS EXPECTED TO BEGIN PUSHING INTO OUR NORTHWESTERN ZONES IN THE AFTERNOON HOURS. THE FRONT IS EXPECTED TO PASS THROUGH THE METROPLEX BEFORE 7 PM...THROUGH WACO AROUND 10 PM AND EXIT THE CWA BY MIDNIGHT. WIDESPREAD PRECIP IS NOT EXPECTED WITH THIS FRONT...AS MOISTURE WILL BE THE LIMITING FACTOR. DEWPOINTS ACROSS THE COASTAL WATERS OF THE GULF ARE ONLY IN THE UPPER 50S...AND ONLY MODEST MOISTURE ADVECTION IS EXPECTED WITH THE STRONG SOUTH FLOW OVER THE NEXT 24 HOURS. THE BEST CHANCES FOR PRECIP WILL BE ACROSS THE NORTHEASTERN ZONES CLOSER TO THE BETTER DYANAMICS ASSOCIATED WITH THE UPPER DISTURBANCE AND ACROSS THE SOUTHERN ZONES WHERE THE HIGHER SURFACE DEWPOINTS WILL BE LOCATED. WIND SPEEDS BEHIND THE FRONT WILL BE STRONG WITH A DIRECTION INITIALLY FROM THE WNW BEFORE TRANSITIONING TO A NW DIRECTION A COUPLE OF HOURS LATER. WIND SPEEDS SHOULD REMAIN JUST BELOW WIND ADVISORY CRITERIA REQUIREMENTS...BUT THE NW ZONES MAY BE CLOSE GIVEN THE FRONT WILL PUSH THROUGH WHILE MAX-MIXING IS OCCURRING. TEMPERATURES THURSDAY AFTERNOON WILL ONLY REACH THE 50S AND 60S ACROSS THE REGION WITH STRONG COLD AIR ADVECTION CONTINUING. THE SURFACE HIGH WILL CENTER ACROSS NORTH TEXAS THURSDAY NIGHT AND WITH OPTIMAL RADIATIONAL COOLING CONDITIONS...TEMPERATURES MAY REACH THE FREEZING MARK FOR MANY OUTLYING LOCATIONS ACROSS THE CWA. WINDS WILL QUICKLY RETURN TO THE SOUTH BY FRIDAY AFTERNOON AND TEMPERATURES WILL RESPOND NICELY WITH HIGHS FRIDAY REACHING NEAR 70 DEGREES. THE NEXT SHORTWAVE WILL PASS WELL NORTH OF THE REGION SATUDAY AND A WEAK FRONTAL BOUNDARY WILL STALL ACROSS THE SOUTHERN PLAINS SUNDAY. YESTERDAYS MODEL RUNS HAD A STALL LOCATION IN THE CENTRAL PORTIONS OF THE CWA...BUT TODAYS RUNS ARE A BIT FURTHER NORTH. GUIDANCE CONTINUES TO SUGGEST MOISTURE WILL RETURN AND POOL ALONG THIS BOUNDARY...BRINGING WITH IT A DECENT SHOT OF PRECIP. EXACT LOCATIONS FOR THE BEST PRECIP CHANCES WILL BE DEPENDENT ON WHERE THIS BOUNDARY STALLS...AND FOR NOW WILL KEEP 20/30 POPS IN THE FORECAST ACROSS THE CWA WITH THE HIGHER POPS ACROSS THE NORTHERN HALF. THIS BOUNDARY IS EXPECTED TO LIFT NORTH MONDAY BEFORE PUSHING THROUGH THE CWA LATE TUESDAY AS ANOTHER UPPER DISTURBANCE PASSES OVER THE REGION...BRINGING MORE RAIN CHANCES TO NORTH TEXAS. 85/NH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 59 79 41 61 37 / 0 0 20 5 5 WACO, TX 60 83 40 65 31 / 0 0 20 5 5 PARIS, TX 54 77 39 59 33 / 0 0 50 0 10 DENTON, TX 57 77 38 59 30 / 0 0 20 5 5 MCKINNEY, TX 56 78 37 61 30 / 0 0 30 5 5 DALLAS, TX 59 79 42 61 38 / 0 0 20 5 5 TERRELL, TX 57 79 40 61 34 / 0 0 30 5 5 CORSICANA, TX 59 78 41 63 35 / 0 0 20 5 5 TEMPLE, TX 58 84 40 64 32 / 0 0 20 5 5 MINERAL WELLS, TX 57 77 35 60 31 / 0 0 10 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Nov 1, 3:34 PM CDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 334 PM CDT TUE NOV 1 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 334 PM CDT TUE NOV 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE OVER THE FAR WESTERN COUNTIES WEDNESDAY AFTERNOON AHEAD OF AND JUST BEHIND A COLD FRONT. ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS ALL BUT THE FAR WESTERN COUNTIES OF NORTH TEXAS WEDNESDAY NIGHT ALONG AND BEHIND A STRONG COLD FRONT. SEVERE THUNDERSTORMS ARE NOT EXPECTED. ELEVATED FIRE WEATHER CONDITIONS MAY OCCUR AREA WIDE THURSDAY. AREAS NORTH OF I-20 AND WEST OF I-35 MAY SEE THE FIRST FREEZE OF THE SEASON ON FRIDAY MORNING. A SLIGHT CHANCE OF THUNDERSTORMS WILL RETURN TO NORTH TEXAS SATURDAY EVENING AND CONTINUE THROUGH MONDAY. SEVERE THUNDERSTORMS ARE NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.